# SDR QXEA2012081700824

- Difficulty date: August 17, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Bs 783
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 9 HAS CORROSION JUST FWD OF STA X783.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK NR9 IAW SRM 51-42-05-02-01, 51-41-05-00-01 AND SRM 51-40-15-02-01.  MATCH DRILL REPLACEMENT SEAT TRACK NR 9 IAW SRM 51-40-07-02-0`1.  MATCH DRILLED NEW SPLICE IAW SRM 51-40-07-02-01.  TREATED AND PRIMED HOLES IN SEAT TRACK AND FWD SPLICE IAW SRM 51-21-10-02-01, AND 51-25-10-02-01.  INSTALLED FWD SPLICE IAW SRM 51-40-15-02-01 AND 51-42-05-02-01.  INSTALLED RIVETS IN SEAT TRACK NR 9 IAW SRM 51-42-05-02-01.  COMPLETED INSTALL OF SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-05-00-01.
